Doctor insights on:
Cymbalta Hair Loss
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
My doctor prescribed me with cymbalta (duloxetine). Will it cause acne and hair loss? I experienced those side effects with Wellbutrin XL.
It should not: If it does, it is worth the risk. Acne can be managed; usually topical benzoyl peroxide is sufficient. It's difficult to know what to make of accounts of sudden hair loss in people on this medication; emotional turmoil can do this to people. Even if it is real, it is a small price to pay for relief of the terrible, private pain for which this medicine is usually prescribed. Be brave and go ahead. ...Read more
Which causes side effect of hair loss and weight gain? Latuda (lurasidone)? Cymbalta? Klonopin? Trazadone? Singulair? Qvar? Dymista.? TSH is normal.
Hair Loss: Hair is a protective adaptation of the body to the elements. Hair loss may be a result of numerous factors which may include, genetics, metabolic or exposure to a toxic environment. Medical treatment includes minoxidil, spirinolactone, propecia, (finasteride) etc... There are surgical options which includes implants. Laser therapy may help. Alternative remedies such as fo-ti may also be of help. ...Read more
Are there any treatment for female hair loss, gradually my hair ve been thining [ falling out, as i c while cleaning floor], I am 38, is age a factor?
Is there "real" help for hair loss for women? 2 long story. Anesthesia started it. Hasn't changed. I am mortified. 1/2's gone.
Lots of reasons: Go see your family doc and even get a referral to a dermatologist specializing in hair loss. First, remember that stress can lead to hair loss. Child birth & hospitalization are classic causes of stress but so is surgery. Hair eventually comes back several months later. Thyroid disease can do this too. So can too much testosterone & its derivative, dihydrotestosterone. So get tested and see derm. ...Read moreSee 2 more doctor answers
Depends on cause...: One's primary care doctor can check for medical causes. If none are found, then one can see a dermatologist, especially one specializing in hair restoration (some treatments: minoxidil, finasteride, hair transplants, ...). Medical causes may include: hormonal problems (low thyroid), seborrhea, alopecia areata, stressful illness. Other causes: genetic male/female pattern baldness, telogen effluvium. ...Read more